Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Shokurov Vyacheslav Vladimirovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. V. V. Shokurov, “A criterion for semiampleness”, Izv. Math., 81:4 (2017), 827–887  mathnet  crossref  crossref  elib

   2013
2. V. V. Shokurov, Biratsionalnaya geometriya i chislennye invarianty algebraicheskikh mnogoobrazii, Globus, Obschematematicheskii seminar, 6, eds. M. A. Tsfasman, V. V. Prasolov, MTsNMO, M., 2013 , 31 pp.
3. F. A. Bogomolov, F. Kataneze, Yu. I. Manin, S. Yu. Nemirovskii, V. V. Nikulin, A. N. Parshin, V. V. Przhiyalkovskii, Yu. G. Prokhorov, M. Teikher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (k shestidesyatiletiyu so dnya rozhdeniya)”, UMN, 68:2(410) (2013), 205–207  mathnet  crossref  mathscinet  zmath  adsnasa  elib
4. V. V. Shokurov, Log adjunction: effectiveness and positivity, 2013 , 51 pp., arXiv: 1308.5160  adsnasa

   2011
5. Y. Chen, V. Shokurov, “Strong rational connectedness of toric varieties”, Math. Res. Lett., 18:6 (2011), 1227–1237 , arXiv: 0905.1430  crossref  mathscinet  adsnasa  isi  elib  scopus
6. V. Shokurov, S. R. Choi, “Geography of log models: theory and applications”, Cent. Eur. J. Math., 9:3 (2011), 489–534  crossref  mathscinet (cited: 8)  zmath  isi (cited: 6)  elib (cited: 9)  scopus (cited: 9)

   2010
7. C. Birkar, V. V. Shokurov, “Mld's vs thresholds and flips”, J. Reine Angew. Math., 638 (2010), 209–234  crossref  mathscinet (cited: 6)  zmath  isi (cited: 4)  elib (cited: 2)  scopus (cited: 3)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017